Frieze patterns for punctured discs

Baur, K and Marsh, RJ orcid.org/0000-0002-4268-8937 (2009) Frieze patterns for punctured discs. Journal of Algebraic Combinatorics, 30 (3). pp. 349-379. ISSN 0925-9899

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer Science+Business Media. This is a post-peer-review, pre-copyedit version of an article published in Journal of Algebraic Combinatorics. The final authenticated version is available online at: https:// doi.org/10.1007/s10801-008-0161-0 (http://www.springer.com/gp/open-access/authors-rights/self-archiving-policy/2124
Keywords: Cluster algebra; Frieze pattern; Ptolemy rule; Exchange relation; Matching; Riemann surface; Disc; Triangulation
Dates:
  • Published: November 2009
  • Accepted: 29 October 2008
  • Published (online): 20 December 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Dec 2018 14:42
Last Modified: 07 Dec 2018 14:42
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10801-008-0161-0

Share / Export

Statistics